Volume 1, Issue 2
Static Solutions of Mixed Burgers-KdV Equation I

Guan Keying, Jack Gunson

J. Part. Diff. Eq.,1(1988),pp.71-81

Published online: 1988-01

Preview Purchase PDF 1 3274
Export citation
  • Abstract
We show that, for given positive parameters β and y, the Burgers-KdV equation. (1.5) has infinitely many static solutions satisfying given boundary conditions (2.1) or (3.3), and that these solutions differ from each other mainly by their numbers of extremum points.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-71, author = {}, title = {Static Solutions of Mixed Burgers-KdV Equation I}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {2}, pages = {71--81}, abstract = { We show that, for given positive parameters β and y, the Burgers-KdV equation. (1.5) has infinitely many static solutions satisfying given boundary conditions (2.1) or (3.3), and that these solutions differ from each other mainly by their numbers of extremum points. }, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5861.html} }
TY - JOUR T1 - Static Solutions of Mixed Burgers-KdV Equation I JO - Journal of Partial Differential Equations VL - 2 SP - 71 EP - 81 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5861.html KW - AB - We show that, for given positive parameters β and y, the Burgers-KdV equation. (1.5) has infinitely many static solutions satisfying given boundary conditions (2.1) or (3.3), and that these solutions differ from each other mainly by their numbers of extremum points.
Guan Keying, Jack Gunson. (1970). Static Solutions of Mixed Burgers-KdV Equation I. Journal of Partial Differential Equations. 1 (2). 71-81. doi:
Copy to clipboard
The citation has been copied to your clipboard